IJPAM: Volume 24, No. 3 (2005)

A PARALLEL ALGORITHM FOR DIFFUSION EQUATION
SUBJECT TO NEUMANN BOUNDARY CONDITIONS

M. Akram
College of Information Technology
University of Punjab
Old Campus, Lahore, 54000, PAKISTAN
e-mail: m.akram@pucit.edu.pk


Abstract.In this paper a parallel algorithm is developed for the numerical solution of the diffusion equation $u_t = u_{xx}+ s(x, t)$, $0<x<X$, $0<t \leq T $, subject to $u(x,0)= g(x)$, $0<x<X$, and Neumann boundary conditions $u_x(0,t)= f_1(t)$ and $u_x(X,t)=f_2(t).$

Received: July 21, 2005

AMS Subject Classification: 65M06, 65M20, 68W10

Key Words and Phrases: method of lines, rational approximate, parallel algorithm

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 24
Issue: 3